Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Reddish rashes on the shins. No itching. Overweight. Causes?

Got dressed this morning...everything was normal. Came home at 4p.m. Changed clothes and when i took off my pants there is a red rash on both of my shins. Looks like rosacea sort of but it does not itch or anything and the skin in that area is not hot or anything. Never happened before in my life. I am 51 years old and very over weight. The rash is NOT raised or bumpy at all rather it is completely smooth
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there.

Thanks for writing in.

Any history of fever?
Any significant medical history?
Any history of drug intake/ medications?
Any history of joint pains, decreased urine output etc?

In the absence of the above four, it might be an allergic condition. Try an over the counter anti histamine drug for 2 days. If no improvement, please visit a dermatologist.

Hope this helps.

Dr. Divya Kuttikrishnan

Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor